# SDR USAA2009111993176

- Difficulty date: October 13, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N51961
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK ON UPPER ANGLE ON INTERCOSTAL BETWEEN BS 1420 TO BS 1440, BL0.  REPLACED ANGLE ON INTERCOSTAL BETWEEN BS 1420 TO BS 1440, BL0 IAW SRM 51-40-02.
